# SDR SWAA2021081820022

- Difficulty date: January 19, 2020
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 880 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB STR 27L BS 880 WL 150 CORROSION IN CHANNEL DUE TO BLUE WATER SPILL / CORROSION ON STR 27L FOUND TO BE 100% MATERIAL LOSS LOCATED; DRILLED & INSTALLED NEW STR BS 807+10-887+ 10 PER DWG 146A3230 SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 SRM 51-10-02-0G-0
